# SDR MALA040190

- Difficulty date: February 9, 2004
- Submitted: February 23, 2004
- Operation: Air carrier
- Aircraft: N442XJ
- Make and model: Saab 340B
- Aircraft serial: 340B442
- Aircraft time: 13,641 hours, 14,903 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Loose
- Location: Rt Mlg Ww
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO LANDING RIGHT GEAR DOWN INDICATION DID NOT ILLUMINATE ON GEAR DOWN SELECTION.  RIGHT GEAR DOWN LIGHT DID NOT ILLUMINATE.  RAN QRH.  NOTED LAMPS TEST OK, AND INTRANSIT LIGHT EXTINGUISHED (OPERATES NORMALLY).  MAINTENANCE REPLACED BURNED-OUT BULBS IN INDICATOR AND RESECURED GEAR POSITION SWITCH CONNECTOR IN RT GEAR WELL.  ALL CHECKS GOOD.
